| Catalog Number |
DWF421B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "revision surgery due to infection.Primary surgery completed (b)(6)2024.All implants removed today due to infection.Wash out was attempted two weeks prior but failed.".
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.